# SDR 05FDEA01063

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5381171020500
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME IN RT WHEEL WELL AFT OF FRAME 47 ON DIAGONAL FRAME.  REMOVED CORROSION AND REPROTECTED SURFACE IAW A310-200 SRM 51-74-10 AND 51-23-10.  MATERIAL LOSS WITHIN LIMITS PER FEDEX EA 6-5310-87818.
